Ask an expert
Question

23 Jan 2004

The Pill
Hi Doc

I had my baby a couple of months ago. +- 2 months after I had my baby I started the pill and have been taking it for about 3 months now. The problem I'm experiencing is that my period starts when I'm in the middle of the red tablets packet and will continue when I've started a new packet of tablets and will end after I've taken about 2 yellow tablets.
Should I be worried about this?
Should I wait until my period is finished and then start a new packet of tablets when my period has ended to start fresh or should I just continue the way I have been.
It worries me that my period starts in the red and ends in the yellow tablet.

Thanks For the help
Answer 383 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If your period starts on the red pills, that is normal. It doesn't matter if it continues when you are taking the active pills. Continue taking them as you are. You start a new packet when you have finished the last pill in the old packet.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.